MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM VA LCKNG SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 14MM; SCREW,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM VA LCKNG SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 14MM; SCREW,FIXATION,BONE
Model Number 02.211.014
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 11/19/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional device code: hrs.Device is expected to be returned for manufacturer review/investigation, but has not been received yet.Reporter is synthes sales representative.(b)(4).Device evaluation/investigation could not be completed; no conclusion could be drawn as product was not returned to manufacturer.Additionally, device history records review could not be completed without lot number.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2018 the patient underwent a procedure.During the procedure, two (2) locking screws would not lock in the specific screw holes of the plate.The surgeon had to just leave that hole without the locking screws in it.No fragments were generated.Procedure was completed successfully with three (3) minutes delay.No fragments were generated.There was no patient harm.This report is for one (1) va locking screw.This is report 2 of 3 for (b)(4).
 
Event or Problem Description
It was reported that on (b)(6) 2018 the patient underwent a procedure.During the procedure, a 14mm locking screw would not lock into one hole of the plate.It was explanted and replaced with a 16mm locking screw, which also would not lock into the same hole of the plate.The surgeon had to just leave that hole without the locking screw in it.No fragments were generated.Procedure was completed successfully with three (3) minutes delay.No fragments were generated.There was no patient harm.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Updated initial reporter information.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.7MM VA LCKNG SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 14MM
Common Device Name
SCREW,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8147140
Report Number2939274-2018-55329
Device Sequence Number11183527
Product Code HWC
UDI-Device Identifier10886982053589
UDI-Public(01)10886982053589
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
K103243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.211.014
Device Catalogue Number02.211.014
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/19/2018
Supplement Date Received by Manufacturer12/10/2018
Initial Report FDA Received Date12/10/2018
Supplement Report FDA Received Date12/11/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;